Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Had intercourse 3 days after periods, yellow pasty discharge, cramping, breast pain, sore. What's going on ?

I had my cycle on the 11th of February 2013 and intercourse on 16 17 18. About three days later I had a yellow pasty discharge and cramping now is march 5th and I have been extremely tired I sleep about 12 hours and am still tired I also have brest pain only on the sides and they hurt to the touch. What is going on with me please?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI, thanks for using healthcare magic

If you are having unprotected intercourse then it is possible that you are pregnant.

This can be confirmed with a home pregnancy test. Pregnancy tests look for the HCG hormone. Most home pregnancy tests are accurate, they can confirm pregnancy by 11 to 14 days after conception.

An early detection kit may be able to detect even lower levels of the hormone.

I hope this helps
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor